# SDR NOCA05410

- Difficulty date: July 10, 2010
- Submitted: July 10, 2010
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Condition: Leaking
- Location: Apu Oil Cap
- Component: Oil Cap
- Component part number: 436184
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C 765 FLT 404 EN ROUTE TO FRU OUT OF LEJ, FLT CREW ADVISED THE APU OIL QUANTITY IS DECREASING AND EXPECT THE APU TO SHUT DOWN SHORTLY.  WITH THE LEFT GENERATOR DEFERRED INOP AND THE LOOSE OF THE APU GENERATOR THE A/C WILL ONLY ONE ELEC SOURCE, AS SUCH THE A/C WILL RETURN TO LEJ.  APU OIL LEAK DUE TO FAULTY O-RING AT OIL FILL CAP, FOUND APU OIL CAP DOWN AND LATCHED.  SERVICED APU WITH 4 QTS OF OIL AND REPLACED FAULTY O-RING.  RAN APU NO LEAKS NOTED.  OPS CHECKS OK.
